# SDR ASAA0380143

- Difficulty date: February 22, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5930583217
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT MLG DOOR AFT OUTBOARD CORNER WAS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 52-05.  (M)
